RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 1, Pages 3–8 (Mi msb5344)  

This article is cited in 1 scientific paper (total in 1 paper)

On the number of fractional parts of a polynom lying in a given interval

I. Vinogradow


Full text: PDF file (164 kB)

Bibliographic databases:
Received: 03.10.1935
Language:

Citation: I. Vinogradow, “On the number of fractional parts of a polynom lying in a given interval”, Rec. Math. [Mat. Sbornik] N.S., 1(43):1 (1936), 3–8

Citation in format AMSBIB
\Bibitem{Vin36}
\by I.~Vinogradow
\paper On the number of fractional parts of a~polynom lying in a~given interval
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 1
\pages 3--8
\mathnet{http://mi.mathnet.ru/msb5344}
\zmath{https://zbmath.org/?q=an:0014.20304|62.0179.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5344
  • http://mi.mathnet.ru/eng/msb/v43/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum

    This publication is cited in the following articles:
    1. V. V. Filippov, “Solution of a problem of P. S. Aleksandrov. (A compact space with distinct inductive dimensions)”, Math. USSR-Sb., 12:1 (1970), 41–57  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:183
    Full text:92

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020